# SDR HEEA0011215

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Mast
- Part number: 4638205005
- Condition: Corroded
- Location: M/R
- Part time: 4,811 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED (EDGE OF FLANGE AND BORES) REPLACED WITH NEW MAST.
